MAUDE Adverse Event Report: 3M COMPANY 3M¿ TEGADERM¿ I.V. ADVANCED SECUREMENT DRESSING; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

3M COMPANY 3M¿ TEGADERM¿ I.V. ADVANCED SECUREMENT DRESSING; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 1683
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to solventum for analysis; therefore, it is not possible to determine the root cause.A general analysis response for itching, irritation, redness, flushing, rash, blistering, or swelling can be due to skin sensitivities to adhesive products and/or attributed to improper application or removal of the product.Refer to product packaging and instructions for use for proper application and removal technique.Prepare the site according to your facility¿s protocol.Allow all preparations and protectants to dry completely before applying dressing.Application: do not stretch the dressing as tension can cause skin trauma.Removal: gently grasp an edge and slowly peel the dressing from the skin in the direction of hair growth.Avoid skin trauma by peeling the dressing back, rather than pulling it up from the skin.A review of the batch record showed this lot met all specifications for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.
 
Event or Problem Description
The patient received intravenous fluid therapy via an indwelling intravenous needle, secured with a 3m¿ tegaderm¿ i.V.Advanced securement dressing.Approximately one hour after application, the patient developed skin flushing spreading from the left hand to the entire left upper limb, accompanied by scattered millet-like papules and itchy skin.The transparent dressing was immediately replaced with adhesive tape for fixation.The attending physician was notified and a 0.9% sodium chloride injection and 10mg dexamethasone sodium phosphate injection were administered intravenously.Approximately 30 minutes after medication, the patient¿s itching gradually subsided, and the rash resolved within about 2 hours.No recurrence of symptoms was observed after the adhesive tape was used for fixation.

Brand Name
3M¿ TEGADERM¿ I.V. ADVANCED SECUREMENT DRESSING
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key23558542
Report Number2110898-2025-00067
Device Sequence Number18668872
Product Code KMK
UDI-Device Identifier00707387808150
UDI-Public01007073878081501125041217280411103456F5
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1683
Device Catalogue Number1683
Device Lot Number3456F5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown